How Sufficient Conditions are Related for Topology-Preserving Reductions

  • Kálmán Palágyi


A crucial issue in digital topology is to ensure topology preservation for reductions acting on binary pictures (i.e., operators that never change a white point to black one). Some sufficient conditions for topology-preserving reductions have been proposed for pictures on the three possible regular partitionings of the plane (i.e., the triangular, the square, and the hexagonal grids). In this paper, the relationships among these conditions are stated.
How to Cite
Palágyi, K. (2018). How Sufficient Conditions are Related for Topology-Preserving Reductions. Acta Cybernetica, 23(3), 939-958.
Regular articles

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.